# SDR COMA0360001

- Difficulty date: January 2, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 13,566 hours, 13,741 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 2304
- Condition: Unreliable
- Location: #3
- Part time: 13,566 hours, 13,740 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 6811 GEAR DISAGREE WARNING - L/H MLG INDICATED INTRANSIT.REPLACED THE #3 HYDRAULIC RESERVOIR
